- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 859598, 16 pages
Convergence Theorems for a Common Point of Solutions of Equilibrium and Fixed Point of Relatively Nonexpansive Multivalued Mapping Problems
1Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana
2Department of Mathematics, King AbdulAziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
Received 14 June 2012; Accepted 25 July 2012
Academic Editor: Yonghong Yao
Copyright © 2012 H. Zegeye and N. Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Dekker, New York, NY, USA, 1996.
- S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 313–318, Dekker, New York, NY, USA, 1996.
- S. Homaeipour and A. Razani, “Weak and strong convergence theorems for relatively nonexpansive multi-valued mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, article 73, 2011.
- J. T. Markin, “Continuous dependence of fixed point sets,” Proceedings of the American Mathematical Society, vol. 38, pp. 545–547, 1973.
- S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969.
- L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, vol. 495 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1999.
- T. C. Lim, “A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space,” Bulletin of the American Mathematical Society, vol. 80, pp. 1123–1126, 1974.
- W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953.
- Y. Haugazeau, Sur les inequations variationnelles et la minimisation de fonctionnelles convexes [These], Universite de Paris, Paris, France, 1967.
- H. H. Bauschke and P. L. Combettes, “A weak-to-strong convergence principle for Fejér-monotone methods in Hilbert spaces,” Mathematics of Operations Research, vol. 26, no. 2, pp. 248–264, 2001.
- S.-Y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005.
- K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003.
- S. Dhompongsa, W. Takahashi, and H. Yingtaweesittikul, “Weak convergence theorems for equilibrium problems with nonlinear operators in Hilbert spaces,” Fixed Point Theory, vol. 12, no. 2, pp. 309–320, 2011.
- X. Qin, Y. J. Cho, and S. M. Kang, “Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 20–30, 2009.
- Y. Su and X. Qin, “Monotone CQ iteration processes for nonexpansive semigroups and maximal monotone operators,” Nonlinear Analysis, vol. 68, no. 12, pp. 3657–3664, 2008.
- W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 70, no. 1, pp. 45–57, 2009.
- P. Yang and Y. Yao, “On modified iterative method for generalized equilibrium problems and fixed point problems,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 97–108, 2011.
- H. Zegeye and N. Shahzad, “Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings,” Nonlinear Analysis, vol. 70, no. 7, pp. 2707–2716, 2009.
- H. Zegeye and N. Shahzad, “Approximating common solution of variational inequality problems for two monotone mappings in Banach spaces,” Optimization Letters, vol. 5, no. 4, pp. 691–704, 2011.
- H. Zegeye and N. Shahzad, “A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems,” Nonlinear Analysis, vol. 74, no. 1, pp. 263–272, 2011.
- H. Zegeye and N. Shahzad, “A hybrid approximation method for equilibrium, variational inequality and fixed point problems,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 619–630, 2010.
- P. Kumam, “A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive mapping,” Nonlinear Analysis, vol. 2, no. 4, pp. 1245–1255, 2008.
- H. Zegeye, E. U. Ofoedu, and N. Shahzad, “Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3439–3449, 2010.
- S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002.
- P. E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008.
- J. G. O'Hara, P. Pillay, and H. K. Xu, “Iterative approaches to convex feasibility problems in Banach spaces,” Nonlinear Analysis, vol. 64, no. 9, pp. 2022–2042, 2006.